# SDR CALA2023052401635

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 88,357 hours, 21,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: S24r-S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDOCUMENTED DENT DISCOVERED AT BS 1480 + 19 BETWEEN S24R-S25R. DIMENSIONS: 5.00"L X 2.65"W X .125"D AND IS .5" FROM BS 1500 & S24R. PER SRM 53-00-01 ALLOWABLE DAMAGE 1 FIGURE 101 DETAIL III. DENT OUT OF LIMITS. UE DIP FOR INSPECTION REQUIREMENTS TABLE 206/REPAIR 28 AND FIGUR S AFTER A/C DELIVERY.REPEAT INSP HFEC NDT PART6 51-00-01 AND EXT LT CYCLES. E 202 /REPAIR 28.ZONE A REPAIR INSP THRESHOLD 25000 FLIGHT CYCLE DVI 6000 FLT CYCLES/LFEC NDT PART 6 53-00-06 AND EXT DVI 3000 F REPAIRED FUSELAGE SKIN STA AT BS 1480 + 19 BETWEEN S24R-S25R. RE F SRM 53-00-01-2R-28.SEE N/R 001347630 FOR WORK ACCOMPLISHED.ISS
